# SDR A6WA202212108404

- Difficulty date: December 10, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 40,297 hours, 39,386 cycles
- Engine: Ge CF343B1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Eng Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A RT COWL ANTI-ICE WARNING AFTER TAKE OFF.  C/W QRH AND MSG CLEARED.   RT COWL ANTI-ICE WAS OFF IAW QRH,  PILOT DECLARED AN EMERGENCY,  NO PLACE TO GET OUT OF ICING CONDITIONS. AIRCRAFT REMOVED FROM SERVICE.  COMPLIED WITH OPS CHECK OF COWL ANTI-ICE IAW AMM 30-22. OPS CHECKED GOOD.
